Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diagnosed with postpartrum thyroiditis, on Eutirox. Feeling tired, tingling and numbness in legs and hands. Does it signal Hashimoto ?

Hi, I am 36 yo. With 3 children (7, 5 and 14 months) with the last 2 kids I was diagnosted with postpartrum thyroiditis . Got Eutirox with both for 6 and 3 months and then doctor said I was fine. In december I started to feel extremely tired, and a month after I went from doing sports and being very active to no be able to move and having pain all over, tngling and numb in legs and hands. Then I saw an internist and after doing plenty labs we found that my Anti tpo was in 421, three weeks later it increasedvto 522 later it was 956.2 Endos denies Hasimotos on me, sending me to neurosergeonsor says i am fine. I have a long list of symptoms including low blood pressure and UTI and kidney infections , I never had anything like those before, i usually dont even get sick from colds or gastro . I am now on eutirox 25, as they say it might help with the hashimoto, but symptoms are same. Do you have any experience with hashimoto? What is your opinion in my case?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
I have treated many cases of Hashimoto's thyroiditis.
It has to be confirmed by FNAC (Fine needle aspiration cytology) of the thyroid.
Later in Thryoid function tests,the hormones will be low.
If you are suspecting ,Hasimoto's you have to go for FNAC.
But as far as your symptoms are concerned,i don't think it is hashimoto's.
Even normal individulas have raised Anti TPO antibodies.
Apart from hashimoto's they are raised in Grave's disease,nodular goitre or cancer.
So, a simple FNAC test will clear all the doubts.
If you come back with the FNAC report,i will clarify further
Wish you good health
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor